Go to: Chanane, B. Website


Teaching Assignment and Office Hours

Name: Dr.Chanane, B. Phone: 2741 Off. Loc: 5-431 Email: chanane@kfupm.edu.sa

 

Teaching assignment
# Course Section Period Location Activity Days
 1  MATH102  34  12:00PM  59-1011  LEC  UTR
 2  MATH514  01  02:00PM  59-1009  LEC  UT

 

Office Hours (Phone: Office: )
Sunday Monday Tuesday Wednesday Thursday
 01:00-01:50
 
 
 
 01:00-01:50
 
 
 
 01:00-01:50
 
Remark:


Publications

Sno Publications Year Status
[1] Boucherif, A., Al-Gahtani, A., and B. Chanane, "Existence of solutions for impulsive parabolic partial differential equations," Numerical Functional Analysis and Optimization, vol. 36, pp. 730-747, 2015.   2015 Published
[2] Chanane, B., "Eigenvalues of Vectorial Sturm-Liouville Problems with parameter dependent boundary conditions," Abstract and Applied Analysis, vol. 2015, no. 1, pp. 1-9, Jan. 2015.   2015 Published
[3] A. Boucherif, A. Al-Qahtani, and B. Chanane, "Existence of solutions for second order impulsive control problems with boundary conditions," Fixed Point Theory, vol. 15, no. 1, pp. 23-32, 2014.   2014 Published
[4] B. Chanane and A. Boucherif, "Computation of the eigenpairs of two-parameter Sturm-Liouville problems using the Regularized Sampling Method, Article ID 695303," Abstract and Applied Analysis, vol. 2014, pp. 1-6, June 2014.   2014 Published
[5] I. Ali, N. A. Malik, and B. Chanane, "Fractional Diffusion model for transport through porous media," in The 5th International Conference on Porous Media and its Applications in Science and Engineering ICPM5, Kona, Hawaii, USA, 2014.   2014
[6] N. A. Malik, I. Ali, and B. Chanane, "Numerical solutions of non-linear fractional transport models in unconventional hydrocarbon reservoirs using variational iteration method," in The 5th International Conference on Porous Media and its Applications in Science and Engineering ICPM5, Hawaii, USA, 2014.   2014
[7] I. Ali, N. A. Malik, and B. Chanane, "Time-Fractional Nonlinear Gas Transport Equation in Tight Porous Media: An Application in Unconventional Gas Reservoirs," in Time-Fractional Nonlinear Gas Transport Equation in Tight Porous Media: An Application in Unconventional Gas Reservoirs, 2014.   2014
[8] Boucherif, A., Al-Qahtani, A., and B. Chanane, "Existence of solutions for second order impulsive boundary value problems ," Electronic Journal of Differential Equations, vol. 2012, no. 24, pp. 1-10, Feb. 2012.   2012 Published
[9] Chanane, B., "Solutions of a class of partial differential equations with application to the Black-Scholes equation," Applied Mathematics and Computation, vol. 217, no. 19, pp. 7845-7850, 2011.   2011 Published
[10] Chanane, B., "Accurate solutions of fourth order Sturm-Liouville problems," Journal of Computational and Applied Mathematics, vol. 234, pp. 3064-3071, 2010.  doi:10.1016/j.cam.2010.04.023 2010 Published
[11] Bilal Chanane, "Computing the eigenvalues of a non local Sturm-Liouville problem," Mathematical and Computer Modelling, no. 50, pp. 225-232, 2009.  doi:10.1016/j.mcm.2008.10.021 2009 Published
[12] I. Rahimov and B. Chanane, "Branching processes with incubation," Stochastic Models, vol. 24, no. 1, pp. 71-88, Jan. 2008.   2008 Published
[13] Bilal Chanane, "Computing the eigenvalues of singular Sturm-Liouville problems using the regularized sampling method," Applied Mathematics and Computation, vol. 184, no. 2, pp. 972-978, 2007.  doi:10.1016/j.amc.2006.05.187 2007 Published
[14] B. Chanane, "Sturm-Liouville Problems with impulse effects," Applied Mathematics and Computation, vol. 190, no. 1, pp. 610-626, 2007.  doi:10.1016/j.amc.2007.01.092 2007 Published
[15] Bilal Chanane, "Computing the spectrum of non self-adjoint Sturm-Liouville problems with parameter dependent boundary," Computational and Applied Mathematics, vol. 206, no. 1, pp. 229-237, 2007.  doi:10.1016/j.cam.2006.06.014 2007 Published
[16] B. Chanane, "Eigenvalues of Sturm-Liouville Problems with discontinuity conditions inside a finite interval," Applied Mathematics and Computation, no. 188, pp. 1725-1732, 2007.  doi:10.1016/j.amc.2006.11.082 2007 Published
[17] Bilal Chanane, "Sturm-Liouville problems with parameter dependent potential and boundary conditions," Computational and Applied Mathematics, 2007.  doi:10.1016/j.cam.2006.12.006 2007 Published
[18] Bilal Chanane, "Computation of the eigenvalues of Sturm-Liouville problems with parameter dependent boundary conditions using the regularized sampling method," Mathematics of Computation, vol. 74, no. 252, pp. 1793-1801, 2005.   2005 Published
[19] Abdelkader Boucherif and Bilal Chanane, "Second Order Multivalued Boundary Value Problems," Communications on Applied Nonlinear Analysis, vol. 11, no. 1, pp. 85-91, 2004.   2004 Published
[20] Bilal Chanane,  "Recovering entire functions with polynomial and exponential growth and computation of their zeros," International Journal of Applied Mathematics, vol. 13, no. 3, pp. 261-277, 2003. 2003 Published
[21] A. Boucherif and B. Chanane, "Boundary value problems for second order differential inclusions," International Journal of Differential Equations and Applications, vol. 7, no. 2, pp. 147-151, 2003. 2003 Published
[22] B. Chanane and A. Boucherif, "Computation of the eigenpairs of two-parameter Sturm-Liouville problems with three-point boundary conditions," International Journal of Differential Equations and Applications, vol. 7, no. 2, pp. 203-210, 2003.   2003 Published
[23] Bilal Chanane, "Fliess series approach to the computation of the eigenvalues of fourth order Sturm-Liouville problems," Applied Mathematics Letters, vol. 15, no. 4, pp. 459-463, 2002.   2002 Published
[24] Bilal Chanane,  "On a class of random Sturm-Liouville problems," International Journal of Applied Mathematics, vol. 8, no. 2, pp. 171-182, 2002. 2002 Published
[25] Bilal Chanane, "Approximation of the Eigenvalues of Regular Fourth Order Sturm-Liouville Problems using Interpolation Theory," in Approximation Theory X: Wavelets, Splines, and Applications, Nashville, TN 37235, 2002, pp. 155-166. 2002
[26] Bilal Chanane,  "High Order Approximations of the Eigenvalues of Sturm- Liouville Problems with Coupled Self-Adjoint Boundary Conditions," Applicable Analysis, vol. 80, pp. 317-330, 2001. 2001 Published
[27] A. Boumenir and Bilal Chanane,  "The Computation of negative eigenvalues of singular Sturm-Liouville problems," IMA Journal of Numerical Analysis, vol. 21, no. 2, pp. 489-501, 2001. 2001 Published
[28] Bilal Chanane,  "The Paley-Wiener-Levinson theorem and the computation of Sturm-Liouville eigenvalues:Irregular sampling," Applicable Analysis, vol. 75, no. 3-4, pp. 261-266, 2000. 2000 Published
[29] Amin Boumenir and Bilal Chanane,  "Computing Eigenvalues of Sturm-Liouville Systems of Bessel Type ," Proceedings of the Edinburgh Mathematical Society, vol. 42, pp. 257-265, 1999. 1999 Published
[30] Bilal Chanane,  "Computing Eigenvalues of Regular Sturm-Liouville Problems," Applied Mathematics Letters, vol. 12, pp. 119-125, 1999. 1999 Published
[31] Bilal Chanane,  "Eigenvalue Problems: A Control Theoretic Approach," Dynamics of Continuous, Discrete and Impulsive Systems, vol. 1-4, pp. 465-471, 1999. 1999 Published
[32] Bilal Chanane,  "Eigenvalues of Fourth Order Sturm-Liouville problems using Fliess Series ," Journal of Computational and Applied Mathematics, vol. 96, no. 2, pp. 91-97, 1998. 1998 Published
[33] Bilal Chanane,  "Eigenvalues of Sturm-Liouville problems using Fliess series," Applicable Analysis, vol. 69, no. 3-4, pp. 233-238, 1998. 1998 Published
[34] Bilal Chanane,  "A series solution for nonlinear differential equations using delta operators ," Applied Mathematics Letters, vol. 11, no. 6, pp. 75-80, 1998. 1998 Published
[35] Bilal Chanane, "Optimal control of nonlinear systems: A recursive approach," Computers & Mathematics with Applications, vol. 35, no. 3, pp. 29-33, 1998. 1998 Published
[36] Bilal Chanane,  "High Order Approximations of Eigenvalues of Regular Sturm-Liouville Problems ," Journal of Mathematical Analysis and Applications, vol. 226, pp. 121-129, 1998. 1998 Published
[37] Bilal Chanane, "Bilinear quadratic optimal control: A recursive approach," Optimal Control Applications and Methods, vol. 18, pp. 273-282, 1997. 1997 Published
[38] B. Chanane, "A New Functional Expansion for Nonlinear Systems," Systems & Control Letters, vol. 32, no. 2, pp. 91-98, 1997. 1997 Published
[39] Amin Boumenir and Bilal Chanane,  "Eigenvalues of S-L systems using sampling theory," Applicable Analysis, vol. 62, pp. 323-334, 1996. 1996 Published
[40] S. P. Banks and Bilal Chanane,  "On frequency response for nonlinear systems," In proceedings of the The Mathematics of Control Theory, pp. 147-156, 1992. 1992
[41] S. P. Banks and Bilal Chanane, "Functional Expansion and Stability for nonlinear input-output map ," International Journal of Systems Science, vol. 22, no. 2, pp. 393-401, 1991. 1991 Published
[42] Bilal Chanane and S. P. Banks,  "Rational expansion for nonlinear input-output maps," International Journal of Control, vol. 51, no. 6, pp. 1241-1250, 1990. 1990 Published
[43] Bilal Chanane and S. P. Banks, "Realization and generalized frequency response for nonlinear input-output maps ," International Journal of Systems Science, vol. 20, no. 11, pp. 2161-2179, 1989. 1989 Published
[44] Bilal Chanane and S. P. Banks, "Nonlinear input-output maps for bilinear systems and stability ," IMA Journal of Mathematical Control and Information, vol. 6, pp. 309-315, 1989. 1989 Published
[45] S. P. Banks and Bilal Chanane, "A generalized frequency response for nonlinear systems ," IMA Journal of Mathematical Control and Information, vol. 5, pp. 147-166, 1988. 1988 Published


Projects

# Title PI/Coordinaor Members Sponsor Grant Ref # S-Date E-Date Month Status
1 Investigation of the Branching stochastic process with incubation I. Rahimov B. Chanane KFUPM Fast Track FT/2006/03 Sep 2006 Sep 2007 12 Completed
2 Computational Spectral Theory B. Chanane KFUPM MS/SPECTRAL/269 Mar 2004 Sep 2005 18 Completed
3 Second Order Multivalued Boundary Value Problem A. Boucherif B. Chanane KFUPM Fast Track FT/2001/13 Apr 2002 Mar 2003 12 Completed


Course Files

Course Section Semester F1,F2.. :Final Exams, E1,E2..:Majors Q1,.. :Quizzes H1,.. : Homework& S1,.: Syllabus
MATH102 34 182
MATH514 01 182
MATH101 09 181 Q1 Q2 Q3 Q4 Q5 Q6
MATH105 03 181 F1 E1 E2
MATH105 01 173
MATH105 02 173
MATH301 06 172 Q1 Q2 Q3 Q4 Q5 Q6 Q7 O1
MATH605 01 172 Q1 H1 H2 H3
MATH131 03 171 F1 E2 E1
MATH301 01 171 F1 E1 E2 Q1 Q2 Q3 Q4 Q5 Q6 Q7
MATH301 02 171 Q1 Q2 Q3 Q4 Q5 Q6 Q7 F1 E1 E2
MATH301 01 163 F1 O1 S1 Q3 O2 E3 E4 O3
MATH301 03 163
(See section: 01 )
MATH202 02 162 Q1 Q2 Q3 Q5 Q6 Q4
MATH202 16 162 Q1 Q2 Q3 Q5 Q6 Q4
MATH131 01 161 F1 F2 E1 E2 Q1 Q2 Q3 Q4 Q5 S1
MATH605 01 161 F1 E1 F2 E2 O1 S1
MATH202 08 152 Q1 Q2 Q3 Q4 Q5
MATH442 01 152 F1 E1 E2 Q1 Q2 Q3 H1 H2 O1 S1
MATH131 01 151 F1 E1 E2 S1
MATH131 02 151 F2 E1 E2 S1
MATH260 02 142 E2 Q1 Q2 Q3 Q4 Q5 Q6
MATH605 01 142 F1 F2 E1 H1 H2 S1 O1
MATH301 01 141 Q1 Q2 Q3 Q4 Q5 Q6 F1 E2
MATH301 04 141 F1 E2 Q1 Q2 Q3 Q4 Q5 Q6
MATH301 02 133 Q1 Q2 Q3 Q4 Q5 Q6 Q7
MATH302 01 133 Q1 Q2 Q3 Q4 Q5 Q6
MATH201 07 132 Q1 Q2 Q3 Q4 Q5 Q6 Q7
MATH201 13 132 Q1 Q2 Q3 Q4 Q5 Q6 Q7
MATH642 01 131
MATH301 02 123 Q1 Q2 Q3 Q4 Q5 Q6 F1 F2 E1 E2 S1
(See section: 01 )
MATH301 03 123 Q1 Q2 Q3 Q4 Q5 Q6 F1 F2 E1 E2 S1
(See section: 02 )
MATH201 07 122 Q1 Q2 Q3 Q4 Q5 Q6 Q7 S1 F1 E1 E2
MATH571 01 122 E1 F1 O1
MATH131 01 121 E1 E2 S1 F1 Q1 Q2 Q3 Q4 Q5
MATH302 04 112 Q1 Q2 Q3 S1
MATH550 01 112 S1 F1 O1 Q1 E1 Q2
MATH301 03 111 F1 E1 E2 S1
MATH301 05 111 F1 E1 E2 S1
MATH202 19 102 Q1 Q2 Q3 Q4 Q5 Q6 Q7 O1 O2
MATH202 20 102 Q1 Q2 Q3 Q4 Q5 Q6 Q7 O1 O2
MATH201 05 101 Q1 Q2 Q3 Q4 Q5 S1 F1 E1 E2
MATH201 16 101 Q1 Q2 Q3 Q4 Q5 S1 F1 E1 E2
MATH610 01 101
MATH102 01 093 E1 E2 F1
MATH202 04 093 F1 E1 E2 Q1 Q2 Q3 Q4 Q5
MATH301 03 092 F1 E1 E2 S1
MATH465 01 092 F1 E1 O1 S1 H1
MATH201 14 091 Q3 Q4 Q5 Q1 Q2 F1 E1 E2 S1
MATH201 17 091 Q1 Q2 Q3 Q4 Q5 F1 E1 E2 S1
MATH301 01 083 F1 E1 Q1 Q2 Q3 Q4 Q5 S1
MATH302 01 083 F1 E1 Q1 Q2 Q3 Q4 Q5 S1
MATH131 05 082 Q1 Q2 Q3 Q4 E1 F1 E2
MATH571 01 082
MATH201 03 081 Q1 Q2 Q3 Q4 F1 E1 E2
MATH202 10 081 Q1 Q2 Q3 Q4 Q5 Q6
(See section: 05 )
MATH102 11 072 Q1 Q2 Q3 Q4 Q5 Q6 E1 E2 F1
MATH611 01 072 E1 E2 E3 E4 F1 S1
MATH302 01 071 E3 S1 E2 Q1 Q4 E1 F1
MATH696 01 071
MATH201 01 063 F1 E1 E2
MATH201 04 063 F1 E1 E2
MATH102 06 062
MATH513 01 062 F1 E1 E2 O1 S1
MATH260 03 061 F1 E1 E2 E3
MATH260 05 061 F1 E1 E2 E3
MATH202 07 052 F1 E1 E2 Q1 Q2 Q3 Q4 Q5 Q6 S1
MATH571 01 052
MATH202 02 051 F1 E1 E2 E3 S1 Q1
MATH202 04 051 F1 E1 E2 E3 S1 Q1
MATH301 02 042 E1 F1 E2 E3 S1
MATH301 03 042 F1 E1 E2 E3 S1
MATH202 03 032
MATH202 05 032


Teachnical Reports

# Title View
1 Branching processes with incubation:  I. Rahimov and B.Chanane, May 2007. 375
2 Eigenvalues of Sturm-Liouville Problems with Coupled Self-Adjoint Boundary Conditions:  Bilal Chanane, Nov 1998. 236
3 Nonlinear Systems: Functional Expansion, Realization and Systems Inversion:  Bilal Chanane, Oct 1995. 188
4 Optimal Control of Nonlinear Systems: A Recursive Approach:  Bilal Chanane, Oct 1995. 186
5 Bilinear Quadratic Optimal Control: A Recursive Approach:  Bilal Chanane, May 1995. 174

[Last Update: 01/17/2019]